# SDR AUS20021415

- Difficulty date: December 12, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470*
- Propeller: Mcauly C2A34C204
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING COMPONENTS CRACKED. COMPONENTS AFFECTED INCLUDE:  TRAILING EDGE RIB LOCATED AT STA 23.625.  WING ROOT RT RIB ASSY LOCATED AT STA 23.625,  WING SPAR REINFORCEMENT FITTING,  WHEN CHANGING TRAILING EDGE RIB LOCATED AT WS 23.625,  IT WAS NOTED THAT RIVETING HAD BEEN INCORRECTLY  CARRIED OUT WITH 1/8 IN RIVETS IN 5/32 IN HOLES (SOME NOT ALL). WHEN SEALER WAS REMOVED FROM THE WING ROOT AT STA 23.625,  THREE CRACKS WERE FOUND IN THE PART (RIB ASSEMBLY - WING ROOT). SUSPECT REPAIRS CARRIED OUT IN USA PRIOR TO AIRCRAFT ARRIVAL IN AUSTRALIA. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
